# SDR SWAA2014061629083

- Difficulty date: June 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 58,171 hours, 46,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Part number: 507945599
- Part serial: WN0206
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SWEEPER SEAL ATTACH BRACKET CRACKED ON BOTH SIDES OF FASTENER.  R & R DOOR ASSEMBLY IAW MM.
